# SDR SIMA20170113004

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,327 hours, 27,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SERVICED DOOR EXTERNAL EMERGENCY LIGHT BULB IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A OPC GOOD END.
